Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear sir, my son born on 27th/12/2015. On day only he faced the feeding not properly and get hypoglycemia due to we admitted the Bellary then he cured everything at that time and every 2 months he gets seizures initially hands showering, at this time doctor prescribed the Gardenal syrup, later added levipil, again with lonazep. Now recently finding my on head drops whenever wake up from sleep so recently changed prescribed the valparin 200 mg, Lobazam and sabril (content: vigabatrin) now we are not started the sabril remaining as dose is valparin 5m morning and evening and lobazam 1/2 morning and evening please suggest the now starts sabril also any guidance for this right not controlled the head drops Best Regards

1 Doctor Answered
YOur child had a brain damage due to lack of blood supply and has tendency to fts and that is he reason for the medication Vigabatrin is an anti-epileptic medication, also called an anticonvulsant. Vigabatrin is used in combination with other medications to treat complex partial seizures in adults and adolescents who are at least 16 years old.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.